# SDR AALA201905169006

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 61,935 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY MARKERS AT 4L AND 4R (SEE AALA201905169012) DOOR INOPERATIVE. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF 4L AND 4R DOOR MARKERS PER AMM 33-51-10.
